MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number DR8064
Medical Device Problem Codes Break (1069); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing review: a manufacturing review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one sample was returned for evaluation and was noted to be bloody.The proximal balloon glue joint was noted to have a circumferential break from which water was noted to be leaking.Therefore, the investigation is confirmed for circumferential break as a break was noted to the proximal balloon joint during evaluation.The investigation is inconclusive for the reported balloon rupture, as the balloon itself was noted to be inflated during evaluation.The definitive root cause for the reported balloon rupture and break could not be determined based upon available information.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.(expiry date: 09/2023).
 
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon allegedly ruptured at 8 atm on the first inflation attempt.There was no reported patient injury.

Brand Name
DORADO PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key12057228
Report Number2020394-2021-01248
Device Sequence Number3502576
Product Code LIT
UDI-Device Identifier00801741058721
UDI-Public(01)00801741058721
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K072283
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDR8064
Device Catalogue NumberDR8064
Device Lot Number93WE0077
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2021
Initial Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;